# SDR CA041115002

- Difficulty date: November 12, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13MIROADE
- Condition: Broken
- Location: Propeller
- Part time: 29,896 hours, 33,385 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILS EXTRACTED FROM MAJOR DEFECT REPORT: DAMAGE IN THE FORM OF SLASH TYPE CUTS TO THE DE-ICE BOOT WAS FOUND ON THE RIGHT PROPELLER, NR 3 BLADE, WHICH AS A RESULT REQUIRED THE PROPELLER BLADE TO BE REPLACED.  DURING REPLACEMENT OF THE NR 3 BLADE SERIAL NUMBER 851372 ENGINEERS DISCOVERED THAT THE BLADE COLLARS WERE MISSING FROM THE NR 4 BLADE ASSY.  SEPARATION OF THE BLADE COLLARS IS CURRENTLY UNDER INVESTIGATION BY THE TSB DUE TO A PREVIOUS COLLAR SEPARATION AND IMPACT DAMAGE ON ANOTHER AIRCRAFT.
